Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Remedy For Myasthenia Gravis

My mother s age is 50.She was diagnosed with Myasthenia Gravis 4 months back.She was put on Mystenin and Prednisone and since 2 months mystenin was discontinued and substituted by Azoran.In 2 months her Haemoglobin count dropped to 6 and so did the CBC.Azoran is discontinued and she is advised a Blood Transfusion.Also,since her perimenopause period is on, she had very heavy periods after 2months and lost a lot of blood.Please advice how to deal with the situation.
Mon, 8 Feb 2021
Report Abuse
Cardiologist 's  Response
Hello,

Taking Mestinon may be necessary again if she feels double vision or muscle weakness. Prednisone can help improve the blood cell formation too. Regarding the uterus bleeding, I would recommend consulting with a gynecologist and performing D and C procedure.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Autoimmune disease


Loading Online Doctors....
Suggest Remedy For Myasthenia Gravis

Hello, Taking Mestinon may be necessary again if she feels double vision or muscle weakness. Prednisone can help improve the blood cell formation too. Regarding the uterus bleeding, I would recommend consulting with a gynecologist and performing D and C procedure. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist